# SDR AWXA200500927

- Difficulty date: July 28, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 59,620 hours, 37,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: P4010021
- Part serial: NSN
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED AFT FLIGHT ATTENDANT SEAT FLASHLIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT FLIGHT ATTENDANT SEAT FLASHLIGHT POWER UNIT AS REQUIRED.  OPERATIONAL CHECKS WERE GOOD.
